# SDR AALA201512069001

- Difficulty date: December 5, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FWD PAX DOOR FAILS EES MECHANISM IN EMER CONFIGURATION OPERATIONAL CHECK.  DOOR DOES NOT FULLY OPEN.  FOUND CONTROL PLATE INCORRECTLY INSTALLED & STRIKER IN DIS-ARMED POSITION, CORRECTLY INSTALLED CONTROL PLATE IN THE PLATE GUIDE & STRIKER.  OPERATIONS CHECKED GOOD RECHARGED PNEUMATIC ASSEMBLY AT FWD PAX DOOR IAW AMM 52-11-53.
